Share Facebook
Crohn's Disease Forum » Support Forum » Emotionaly im not good at all!!!


06-27-2006, 05:37 PM   #1
devildee(donna2005)LOL
 
emotionaly im not good at all!!!

Hi Guys

sorry if you read this on another site but i do need lots of hugs feel like really bad athe moment

i need a little moan, cry and a grrrrrrrrrrrrrrr!!!!!!!!!!!!!!!!!!!!

im feeling really horrible at the moment im really down, today i went for my blood checkup at the anticoagulant clinic as i have done weekly since 5 june they want to keep its thin ness between 2 and 3. today it was 4.2 so need to change warfarin(blood thinning pills) amount again. I mentioned to them that my breathing is still really bad and is making me panic when i cant catch my breath so they said to go see my gp, i did that this afternoon he fitted me straight in i explained how i was feeling emotionally and i did have a little cry to him (bless him) he suggested i go on anti-depresants and i said i knew he would say that , i asked if i could take st johns wart with my warfarin he said yes but to have a serious think about going on the old anti-depresants, so i went chemist and they said i couldnt take it with W, so came home and rang the clinic they said i could hooorrray.
managed to change an appointment to today instead of friday to see the dietrician because my gastro wants me on low residue diet for a couple of months, what fun not!!!!!! she is also puting me on calcium and mullti-vitamins tablet for ever.
since i had my anus removed everything seems to have gone wrong im sooooooooo down i just want to shout at every1
My doc seems to think its post-op blues he said you had major surgery to make your ileostomy permanent and sterilized at the same time the end of too major things for me im not sure im coping very well i even snappy at kids then apologise its horrible ive never been like this thought i was pretty strong minded

what do you guys think im i just going crazy
sorry to go on
(((((((((((hugs))))))))

thanks for listening xx
06-27-2006, 06:04 PM   #2
cookey
Mama Crohnie
 
cookey's Avatar
 
Join Date: Apr 2006
Never feel you're going on Donna...my goodness hun, wish I could give you a great big ole Canadian Hug right now. I hope this tag helps..even just a little.


Check my site for my email if you need to talk, ok sweetie...:
06-27-2006, 06:57 PM   #3
mikeyarmo
Co-Founder
 
mikeyarmo's Avatar
 
Join Date: Feb 2006
Location: Toronto, Ontario
I am sorry to hear that you are going through such a tough time . Just think that this is now your low point, and the only place you have to go from here is up. Try and keep an open mind and stay positive, and listen to your doctors suggestions. Everything that is being recommended is to help, not hurt you. We are all here to support you so you are not in this alone, and it is alright not to feel the best always. But we are here for you no matter what, so just keep marching forward and brighter days will come.
06-27-2006, 10:04 PM   #4
Valentina
 
(((((HUGS DONNA)))))
sorry your feeling so blue. dont be so hard on yourself. youve been through a lot. and are still going through enough.. your entitled to be a bit cranky. give yourself some time to heal.. and if the St. Johns doesnt do the trick, maybe give your Drs suggestions a try.. cant make things worse can it? and it might just be the kick start your emotions need right now to get back to yourself.
hope tomorrow is a better day.
lots of cyber hugs.. xo
06-28-2006, 02:52 AM   #5
Calum
 
Hi Donna, I added a reply to your post on the other site. You have been having a hard time of it late and I hope the St johns wart goes some way to improving matters for you. Just remember everybody is here to support you when you need to release your frustrations. Hope you begin to feel better and back to your cheerful self soon.

All the best,

Calum
06-28-2006, 11:22 AM   #6
Jonny
 
Hi Donna,*hugs*Sorry your having a tough time right now.The retum removal op is something that could happen to me in the future and scares me a lil.

I hope the drugs you try work and you feel better.Not surprised youve been a bit moody about it all.Remember its not you its the drugs and the fatigue of your symptoms so hopefully you can get back to your good happy self asap.
07-02-2006, 09:30 AM   #7
DannyB
 


Charlie Brown hug just for you Donna, keep your chin up and i'm sure you'll be okay.
07-02-2006, 10:38 AM   #8
Donna
 
Awwwww hun, sooo sorry you feel so out of whack. ~~~BIG LONG DISTANCE HUGS~~~ to you!!!

Is there a possibility that your meds are helping to make matters worse? I don't know much about blood thinners, but I do know most meds cause irritability and such. Just a thought. And the St. Johns Wart should do wonders for you. If not, think again about taking the prescription stuff.

When I got diagnosed and then started on the high doses of Pred I thought I was going insane. I couldn't hold conversations, I was pissy all of the time, so forth and so forth. I finally couldn't handle it anymore (neither could anyone else) and I asked the doc. He said when your body goes thru any kind of trauma (surgery, getting hurt, severe illness, etc) it reacts in overload to take care of the problem. Once the problem is under control, it goes into under load so to speak, and makes you down. When I was under so much pressure, between the disease diagnosis, recovery and moving in with the in-laws, I finally decided to go the ol' Lexapro route, and I am so glad I did. It just takes the edge off of things, and makes life a little more easy-going.

Just hang in there. You are at the middle of the dark tunnel, and before you know it you will see that light at the end and things will look so much better for you....~~~HUGS~~~ again!

Donna
Reply

Crohn's Disease Forum » Support Forum » Emotionaly im not good at all!!!
Thread Tools


All times are GMT -5. The time now is 12:56 PM.
Copyright 2006-2017 Crohnsforum.com